MathSciNet Relay Station
MathSciNet bibliographic data
MR1386175 60F10 (60J10)
Dupuis, Paul; Zeitouni, Ofer A nonstandard form of the rate function for the occupation measure of a Markov chain. Stochastic Process. Appl. 61 (1996), no. 2, 249–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement